MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product does not return for evaluation yet.Most likely underlying root cause of malfunction:user had an inaccurate reference.(b)(4).
 
Event or Problem Description
Costumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 386 mg/dl.The customer's expected fasting blood glucose test result range is 70 - 250 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2016, a back to back blood test was performed by the customer fasting and produced test results of 368 mg/dl and 346 mg/dl.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 12/15/2017 and open vial date is 11/11/2016.The meter memory was reviewed for previous test result history: (b)(6).Memory concerns: all results.The customer stated that she has not made any recent changes in her diet, exercise regimen, or medication.The customer is testing three times a day (fasting).

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6170822
Report Number1000113657-2016-02017
Device Sequence Number13807734
Product Code NBW
UDI-Device Identifier00010939742445
UDI-Public(01)00010939742445
Combination Product (Y/N)N
Initial Reporter StateNV
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/13/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/15/2017
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT1845
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2016
Initial Report FDA Received Date12/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY